News

Gorenstein Algebras And Projective Modules Publication Trend The graph below shows the total number of publications each year in Gorenstein Algebras And Projective Modules.
Abdelouahab Idelhadj, El Amin Kaidi, Dolores Martín Barquero, Cándido Martín González, RINGS WHOSE CLASS OF PROJECTIVE MODULES IS SOCLE FINE, Publicacions Matemàtiques, Vol. 48, No. 2 (2004), pp.
Every projective module over a regular ring is regular and a number of examples of regular modules over nonregular rings are given. A structure theorem is obtained: every regular module is isomorphic ...